# SDR DALA13029720960

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 61,140 hours, 45,634 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYS,  MX FOUND THE LT SIDE INTERNAL RELEASE TEE PIN WORN BEYOND ALLOWABLE LIMITS.  TEE PIN REPLACED.
